# SDR 9513339163

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8906E
- Make and model: Doug DC-9-14
- Aircraft serial: 45747
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fs 642
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND AFT PIT FORWARD BULKHEAD LOWER CHORD CORRODED IN SEVERAL AREAS AT FS 642 BETWEEN LONGERONS 28L AND 28R.  SPLICED IN NEW SECTION OF T-CHORD PER EA 91-097635.
